# SDR SWAA2024111858895

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,114 hours, 30,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHT INOP.<[01] RELAMPED; REF. AMM 33-51-04. NO FIX. SWAPPED POWER SUPPLIES M1672 AND M1673; REF. AMM 33-51-06. NO FIX. SWAPPED BACK TO ORIGINAL. CHECK CONTINUITY FROM D10746 TO GND; REF. WDM 33-51-14-6. GOOD CONTINUITY. REQUIRES MORE T/S; SHORT-TO-GROUND MOST LIKELY.;[02] RE-INSTALLED L2 EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECKS GOOD.
